On automorphic and modular forms in the space of the homogeneous polynomials with degree 2l and applications to the special matrix


Ozdemir M. E. , Kirmaci U., Ocak R., Donmez A.

APPLIED MATHEMATICS AND COMPUTATION, vol.152, no.3, pp.897-904, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 152 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096-3003(03)00618-0
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.897-904
  • Keywords: homogeneous polynomials, automorphic form, modular form, modular group, Poincare series
  • Bursa Uludag University Affiliated: Yes

Abstract

An interesting connection exists between the space of homogeneous polynomials and the representations of the homogeneous modular group F(l). This linkage leads to become automorphic and modular forms for the representations of the modular group. In this paper we also obtain new special functions, a study of which leads to new relations for usual functions. (C) 2003 Elsevier Inc. All rights reserved.